# SDR CHQA200900274

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 21,615 hours, 15,744 cycles
- Engine: Allsn AE3007A
- Engine time: 20,304 hours, 16,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 013973
- Condition: Faulty
- Location: Cabin
- Part time: 112 hours, 83 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE EMERGENCY LIGHT SWITCH WAS SET TO THE ARMED POSITION, HALF OF THE EMERGENCY LIGHTS WOULD COME ON UNCOMMANDED.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK IAW EMB AMM 33-50-04, OPS CHECK GOOD.
